# SDR ASOA2015070213232

- Difficulty date: June 10, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 25,716 hours, 24,842 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN PASSENGER COMPARTMENT UNDER FLOORBOARDS AT FS 484.00 ON RBL 27.00, THE INTERCOSTAL ATTACHMENT ANGLE IS CRACKED.   REMOVED ANGLE AT FS 484.0 RT RBL 27.00 IAW SRM 51-42-06.  INSTALLED ANGLE AT FS 484.0, RBL 27.00 IAW SRM 51-42-21 AND 51-40-11.
